HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Asthma (http://www.healthboards.com/boards/asthma/)
-   -   Kenalog injection. (http://www.healthboards.com/boards/asthma/220538-kenalog-injection.html)

Countrymouse 10-29-2004 06:22 PM

Kenalog injection.
 
My dr. gave me an injection of Kenalog last night for my allergies/asthma. I have never had this shot before and the only side effect the dr. mentioned to me was that it might raise my blood sugar (I'm also diabetic). After running a search on the drug online, I'm a little concerned about all the possible side effects. Has anyone here ever had an injection of Kenalog? Were there any problems from the shot? Thanks.

charleyhorse 10-30-2004 11:38 AM

Re: Kenalog injection.
 
Hi ... hope you are feeling better after the shot. Steroids can have serious side effects with long term use. It's not typical to have significant side effects with occassional use to control a severe attack, although some people seem to be especially sensitive. Most people do very well and get significant relief from the shot. Hopefully, its not something you need on a regular basis. My blood sugar also goes up with a high steroid dose like this but it settles down again quite quickly.

Countrymouse 10-30-2004 01:43 PM

Re: Kenalog injection.
 
Thank you, Charleyhorse. I'm really not even sure why he gave me the shot in the first place as I have not been having any trouble with my allergies/asthma recently. I've not been feeling well the lately, running a low grade fever for almost two months now, and an ear infection for over a month. Two rounds of antibiotics in the past month didn't help at all so I think he was running out of options and threw that shot in to see if it might help. He also gave me another scrip for an antihistimine I already tried once this month and it hadn't helped. :confused:

On the upside, it does seem to have gotten rid of my sinus headache. And my BG levels have actually gone down the last two days. So I am feeling better. :)

Gal4Dale88USP 10-30-2004 03:57 PM

Re: Kenalog injection.
 
CountryMouse
I just got that shot last Monday. The only thing I noticed is I kept getting real hot,,,then real cold. It seemed it was hard to regulate my body temp. I was in the middle of a really bad flare,,,that's why I got mine.
~~Lorrie :o)

Vickie24 11-03-2004 06:25 PM

Re: Kenalog injection.
 
I just got this shot on Monday. I've had it before with no problems but this time a day after I had some muscle pain in the general area of the injection site for the last two days. Otherwise it seems to be ok. Had the shot for a bad asthma flare. :yawn:


All times are GMT -7. The time now is 08:38 PM.